Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with lordosis, on treatment, have consistent headache, concentration issues, popping sound from ear. Suggestive treatment?

Hello doctor, I am suffering from lordosis for which i go to physiotherapy and take dolo 650 . It is not helping me as i always have headache . I have problem in concentration. I forget thing quiet regularly. There is a popping sound coming out of my head. Sometime this sound hurts really badly. My social life has been screwed up. I dont know What kind of disease it but Its been more than a year. Please tell me What should i do. should i consult a neuorlogist or it is psychological.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello Dear.

Thanks for sharing your problems with us.

I need to know a few things

1. Headache is on one side of head or on both sides.
2. Associated with throbbing/ pulsations in head?
3. Do you have photophobia or phonophobia during headache?
4. Do you have vomitings or feeling of vomiting during the episode?
5. Your pain is transient or persistent?
6. How many times a week?
7.How is your sleep?
8. Do you feel band like sensation or heaviness on your head?

You might be suffering from migraine or CTH (chronic tension type headache)

Reply with the answers.

We will surely make you better.

Stay Healthy

Dr Anshul Varshney
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor